# SDR SWAA2023103116368

- Difficulty date: October 31, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8873S
- Make and model: Boeing 737-8
- Aircraft serial: 67915
- Aircraft time: 1,465 hours, 846 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER NORMAL CONFIGURATION FOR LANDING, NR 3 SLAT IN TRANSIENT LIGHT ILLUMINATED OVERHEAD & AMBER LIGHT AT FLAP POSITION IND.  R & R NR 3 SLAT OTBD POSITION SENSOR IAW AMM 27-88-11 OPS CHECK GOOD.  PERFORMED DVI OF PROX SENSOR & WIRING  NO ISSUES IAW IFIM 27-81-00-810-810.  ADJUSTED CLEARANCE OF PROX SWITCH IAW AMM 27-88-11. PERFORMED FSEU BITE IAW AMM 27-51-00. FOUND NO ACTIVE FAULT. PERFORMED LE FLAP & SLAT PROX. SENSOR TEST IAW AMM 27-88-11 TEST GOOD.  PERFORMED BITE CHECK ON FSEU FOUND FAULT MESSAGE 27-81204 PERFORNED FIM TASK 27-81-00-810-810. REPLACED LEADING EDGE SLAT SENSOR S998 OPS CK GOOD AS PER AMM 27-88-11.
